Show simple item record

dc.creatorHaskell, Ray Nelson
dc.date.accessioned 2018-12-18T21:26:58Z
dc.date.available 2018-12-18T21:26:58Z
dc.date.issued 1930
dc.identifier.urihttps://hdl.handle.net/1911/104622
dc.description Includes handwritten text. Article: The mixed problem for Laplace's equation in the plane discontinuous boundary values is Reprinted from the Proceedings of the NATIONAL ACADEMY OP SCIENCES, Vol. 16, No. 9, pp. 620-625, September, 1930.
dc.format.extent 88 pp
dc.language.iso eng
dc.title Almost periodic functions / The mixed problem for Laplace's equation in the plane discontinuous boundary values
dc.identifier.digital RICE2257
dc.type.genre Thesis
dc.type.material Text
thesis.degree.department Mathematical Sciences
thesis.degree.discipline Engineering
thesis.degree.grantor Rice University
thesis.degree.level Doctoral
thesis.degree.name Doctor of Philosophy
dc.format.digitalOrigin reformatted digital
dc.identifier.callno THESIS MATH. 1930 HASKELL MINOR
dc.identifier.citation Haskell, Ray Nelson. "Almost periodic functions / The mixed problem for Laplace's equation in the plane discontinuous boundary values." (1930) Diss., Rice University. https://hdl.handle.net/1911/104622.


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record